# SDR FDEA201003070670

- Difficulty date: March 7, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 34 FASTERNER HOLE ON RIGHT HAND SIDE OUTER WING LOWER SKIN   PANEL ACCESS   DOOR CUTOUT BETWEEN STA XORS 683.4 AND XORS 713.6. REPAIR CARRIED OUT AS PER E.A. 1-5710-137915,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION   109.
